Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 1, NWS Corpus Christi, TX

January 7, 20154 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Jan 7, 2015, 4:51 PM CST for 4 counties in Texas. It took effect at Jan 7, 2015, 6:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 4:51 PM CST (22:51 UTC)
In effect from
Jan 7, 2015, 6:00 PM CST
Expired
Jan 8, 2015, 12:00 AM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 7 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.9 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS74 KCRP 072251
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 PM CST WED JAN 7 2015

...PERIOD OF STRONG WINDS EXPECTED THIS EVENING...

...FREEZING TEMPERATURES ACROSS INLAND SOUTH TEXAS LATE TONIGHT...

.WIND SPEEDS ARE FORECAST TO INTENSIFY AROUND SUNSET WITH STRONG
WINDS CONTINUING THROUGH THE EVENING. THE STRONGEST WINDS WILL
BE ACROSS THE SOUTHERN COASTAL BEND. IN ADDITION TO THE STRONG
WINDS...COLD TEMPERATURES WILL ARRIVE TONIGHT WITH INLAND AREAS
POSSIBLY FALLING TO BELOW FREEZING BY LATE IN THE NIGHT.

TXZ242>244-080600-
/O.NEW.KCRP.WI.Y.0001.150108T0000Z-150108T0600Z/
/O.CON.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS
451 PM CST WED JAN 7 2015

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY FOR THE SOUTHERN COASTAL BEND...WHICH IS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT.

* TIMING...STRONGEST WINDS FROM 6PM UNTIL MIDNIGHT. 

* WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS FROM 35 TO NEAR
  45 MPH. STRONGEST ALONG THE COAST.

* TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS.
  MIDDLE 30S ACROSS CORPUS CHRISTI METRO AND COASTAL AREAS.

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. TEMPERATURES MAY DAMAGE COLD
  SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229>234-239>241-246-247-080600-
/O.CON.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...REFUGIO...WOODSBORO...PORT LAVACA
451 PM CST WED JAN 7 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
THURSDAY...

* TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS.

* IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. 
  OUTDOOR PETS WILL NEED EXTRA PROTECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ245-080600-
/O.NEW.KCRP.WI.Y.0001.150108T0000Z-150108T0600Z/
ARANSAS-
INCLUDING THE CITY OF...ROCKPORT
451 PM CST WED JAN 7 2015

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY FOR ARANSAS COUNTY...WHICH IS IN EFFECT UNTIL MIDNIGHT
CST TONIGHT.

* TIMING...STRONGEST WINDS FROM 6PM UNTIL MIDNIGHT.

* WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS FROM 35 TO
  AROUND 40 MPH. STRONGEST ALONG THE COAST.

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HART
2 follow-up statements
324 
WWUS74 KCRP 080347 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CST WED JAN 7 2015

...STRONG WINDS PERSIST ACROSS CORPUS CHRISTI AND SURROUNDING AREAS...

...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF INLAND SOUTH
TEXAS LATE TONIGHT...

.WIND SPEEDS REMAIN STRONG THIS EVENING ACROSS PORTIONS OF THE
SOUTHERN COASTAL BEND. THESE WINDS WILL GRADUALLY DECREASE IN
INTENSITY BY LATE THIS EVENING AND ESPECIALLY OVERNIGHT. IN
ADDITION TO THE STRONG WINDS...FREEZING TEMPERATURES WILL ALSO BE
POSSIBLE ACROSS PORTIONS OF INLAND SOUTH TEXAS LATE TONIGHT.

TXZ242-243-080600-
/O.CAN.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/
/O.CON.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/
KLEBERG-NUECES-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI
947 PM CST WED JAN 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
FREEZE WARNING FOR KLEBERG AND NUECES COUNTIES.

* TIMING...STRONGEST WINDS PERSISTING UNTIL LATE EVENING.

* WINDS...SUSTAINED NORTH 25 TO 35 MPH WITH GUSTS FROM 35 TO 40 MPH.
  STRONGEST ALONG THE COAST.

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ239-080500-
/O.CAN.KCRP.FZ.W.0002.150108T0900Z-150108T1400Z/
WEBB-
INCLUDING THE CITY OF...LAREDO
947 PM CST WED JAN 7 2015

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
FREEZE WARNING FOR WEBB COUNTY. 

CLOUD COVER OVERNIGHT SHOULD HELP KEEP TEMPERATURES ABOVE
FREEZING. OVERNIGHT LOWS ARE NOW EXPECTED TO FALL ONLY INTO THE
MIDDLE 30S. THUS...THE FREEZE WARNING IS CANCELLED.

$$

TXZ244-080600-
/O.EXT.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/
/O.CON.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/
SAN PATRICIO-
INCLUDING THE CITIES OF...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
947 PM CST WED JAN 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CST THURSDAY FOR
INLAND SAN PATRICIO COUNTY...

* TIMING...STRONGEST WINDS THROUGH LATE EVENING.

* WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.
  STRONGEST ALONG THE COAST.

* TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS.

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. TEMPERATURES MAY DAMAGE COLD 
  SENSITIVE PLANTS. OUTDOOR PETS WILL NEED EXTRA PROTECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229>234-240-241-246-247-080600-
/O.EXT.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...REFUGIO...WOODSBORO...PORT LAVACA
947 PM CST WED JAN 7 2015

...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CST THURSDAY...

* TEMPERATURE...RANGING FROM 30 AND 32 DEGREES

* IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. 
  OUTDOOR PETS WILL NEED EXTRA PROTECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ245-080600-
/O.CON.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/
ARANSAS-
INCLUDING THE CITY OF...ROCKPORT
947 PM CST WED JAN 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* TIMING...STRONGEST WINDS THROUGH LATE EVENING.

* WINDS...SUSTAINED NORTH 20 TO 30 MPH WITH GUSTS FROM 35 TO 
  AROUND 40 MPH. STRONGEST ALONG THE COAST. 

* IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HART
234 
WWUS74 KCRP 080543
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 PM CST WED JAN 7 2015

...STRONG WINDS GRADUALLY DECREASING ACROSS CORPUS CHRISTI AND
SURROUNDING AREAS...

...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF INLAND SOUTH
TEXAS LATE TONIGHT...

.WINDS WILL CONTINUE TO GRADUALLY DECREASE IN INTENSITY TONIGHT. FREEZING
TEMPERATURES WILL STILL BE POSSIBLE ACROSS PORTIONS OF INLAND SOUTH
TEXAS LATE TONIGHT.

TXZ244-081230-
/O.EXP.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/
/O.CON.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/
SAN PATRICIO-
INCLUDING THE CITIES OF...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
1143 PM CST WED JAN 7 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CST
THURSDAY...
...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

*TEMPERATURE...BETWEEN 29 AND 32 DEGREES ACROSS INLAND AREAS.

* IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. OUTDOOR
  PETS WILL NEED EXTRA PROTECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ242-243-245-080645-
/O.EXP.KCRP.WI.Y.0001.000000T0000Z-150108T0600Z/
KLEBERG-NUECES-ARANSAS-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...ROCKPORT
1143 PM CST WED JAN 7 2015

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

VERY STRONG WINDS HAVE GRADUALLY COME DOWN THIS EVENING TO
MODERATE LEVELS ACROSS THE SOUTHERN COASTAL BEND. WINDS WILL
CONTINUE TO GRADUALLY DECREASE IN INTENSITY TONIGHT...AND THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT CST TONIGHT.

$$

TXZ229>234-240-241-246-247-081230-
/O.CON.KCRP.FZ.W.0002.150108T1000Z-150108T1400Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...REFUGIO...WOODSBORO...PORT LAVACA
1143 PM CST WED JAN 7 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CST
THURSDAY...

* TEMPERATURE...RANGING FROM 30 AND 32 DEGREES

* IMPACTS...TEMPERATURES MAY DAMAGE COLD SENSITIVE PLANTS. 
  OUTDOOR PETS WILL NEED EXTRA PROTECTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

LK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 7, 3:19 PM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Jan 7, 3:19 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
319 PM CST WED JAN 7 2015

.SHORT TERM (TONIGHT THROUGH TOMORROW NIGHT)...DIFFICULT FORECAST
TONIGHT NOT ONLY FOR TEMPERATURES...BUT ALSO FOR THE POTENTIAL FOR
FREEZING/FROZEN PRECIP TYPES.

TAKING A LOOK AT TEMPERATURES FIRST...COLD FRONT HAS PUSHED
THROUGH ALL OF SOUTH TEXAS..AND STARTING TO SEE TEMPERATURES
DECREASE A BIT FASTER THAN THEY WERE INITIALLY. MOST LOCATIONS NOW
BACK INTO THE 50S AFTER A MILD MORNING/EARLY AFTERNOON. WILL SEE
TEMPERATURES CONTINUE TO DROP...WITH LIKELY A RAPID DROP AFTER THE
SUN SETS. CLOUD COVER IS STILL A CONCERN FOR KEEPING TEMPERATURES
UP A BIT...BUT WITH STRONG COLD ADVECTION CONFIDENCE IS PRETTY
HIGH THAT WE SHOULD SEE MOST LOCATIONS INTO THE LOWER 30S FOR 2-3
HOURS IN THE EARLY MORNING. STRONG NORTHERLY WINDS WILL ALSO
CREATE DANGEROUS WIND CHILL VALUES. EXPECT WIDESPREAD 20-25 DEGREE
WIND CHILLS ACROSS MUCH OF THE AREA. FAR WESTERN COUNTIES WILL SEE
A DECREASE IN WIND EARLIER...AND THUS MAY ESCAPE THESE COLDEST
WINDCHILL READINGS.

THEN...ASSUMING THE TEMPERATURE FORECAST WORKS OUT...THE CONCERN
TURNS TO THE SLIGHT CHANCE OF PRECIP WE HAVE FOR THE NIGHT. GFS
POPS STILL SEEM QUITE OVERDONE. MESO MODELS ALL AGREE THAT THERE
IS GOING TO BE SOME LIGHT PRECIP AROUND...BUT HOW FAR NORTH AND
HOW MUCH COVERAGE ARE A CHALLENGE. GOING TO STICK WITH JUST THE
20/30 POPS FOR MAINLY SOUTHERN FORECAST AREA...WITH JUST LIGHT
DRIZZLE/RAIN EXPECTED. BEST PREDICTION ON TIMING SEEMS TO PRETTY
MUCH END THE PRECIP BEFORE TEMPERATURES DROP TO FREEZING. THAT
SAID...PRECIPITATION WOULD INITIATE IN WARM LAYER ABOVE THE
SURFACE AS RAIN...AND WOULD FALL THROUGH A SHALLOW SUB FREEZING
LAYER. THE DEPTH OF THIS SUB FREEZING LAYER IS BORDERLINE DEEP
ENOUGH TO FREEZE RAINDROPS. ALSO OF CONCERN...IF ANY MODERATE TO
HEAVY SHOWERS DEVELOP THIS COULD COOL THE LAYER MORE QUICKLY TO
INCREASE POSSIBILITY FOR SOME ICE PELLETS. SO...WHILE BEST GUESS
IS THAT WE SHOULD SEE JUST RAIN...CAN NOT COMPLETELY IGNORE THE
SLIGHT CHANCE OF A BIT OF SLEET...OR THE EVEN SMALLER CHANCE FOR
FREEZING DRIZZLE. THIS SHOULD BE CONFINED TO FAR SOUTHERN AREAS.

BY MID-MORNING THURSDAY THINK THINGS WILL BE MUCH QUIETER WITH
WIND CHILLS/FREEZING TEMPERATURES DONE...AND WINDS DECREASING.
PRECIPITATION WILL ALSO BE PUSHED OUT JUST TO MARINE AREA. WILL BE
A COLD DAY WITH HIGHS ONLY IN THE MID 40S WITH A GRADUALLY
DECREASING NORTHERLY WIND. NOT QUITE AS COLD THURSDAY NIGHT...LOWS
IN THE MID/UPPER 30S.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...EXTENDED BEGINS WITH AN
EXTENDED PERIOD OF WEAK ISENTROPIC LIFT COMBINED WITH COASTAL LOW
DEVELOPMENT AND WEAK UPPER SUPPORT PRODUCING OVERCAST SKIES...VERY
COOL TEMPERATURES...AND PERIODS OF LIGHT RAIN AND DRIZZLE. HIGH
TEMPERATURES LOOK TO BE ROUGHLY 20 DEGREES BELOW NORMAL FRIDAY AND
SATURDAY. CURRENT MODEL RUN LESS FAVORABLE FOR PRECIP TYPE ISSUES
FRIDAY NIGHT AND SATURDAY MORNING...BUT IF TEMPERATURES DIP ANOTHER
TWO OR THREE DEGREES BELOW CURRENT FORECAST VALUES...COULD SEE A
LITTLE WET SLEET MIXING IN WITH LIGHT RAIN OVER THE NORTHERN TIER OF
COUNTIES IN THE PREDAWN HOURS OF SATURDAY MORNING. OTHERWISE JUST
EXPECT CLOUDY...WINDY AND DAMP CONDITIONS WITH CONTINUED
UNSEASONABLY COLD TEMPERATURES RIGHT ON THROUGH THE WEEKEND.

UPPER SUPPORT DEPARTS AND COASTAL TROUGHING FLATTENS OUT LATE IN THE
WEEKEND...BUT OVERRUNNING CONTINUES AT THE SURFACE SO WILL ONLY
GRADUALLY TAPER POPS THROUGH THE FIRST PART OF NEXT WEEK. NUMERICAL
GUIDANCE FORECAST HIGHS LATE IN THE EXTENDED ARE FAR TOO WARM AND
HAVE UNDERCUT THEM SIGNIFICANTLY.

MARINE HEADLINES WILL LIKELY BE NEEDED BEGINNING MIDDAY FRIDAY AND
CONTINUING THROUGH THE DAY ON SATURDAY. WITH LOW TEMPERATURES
EXPECTED...WINDY CONDITIONS NEAR THE COAST MAY PRESENT WIND CHILL
ISSUES IN COASTAL LOCATIONS AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    32  44  39  46  35  /  20  10  20  50  60
VICTORIA          28  43  36  44  33  /  10  10  20  40  50
LAREDO            32  46  39  45  34  /  20  10  10  30  50
ALICE             31  44  38  45  35  /  20  10  20  40  50
ROCKPORT          33  44  40  46  37  /  20  10  20  50  60
COTULLA           31  44  38  44  33  /  10  10  10  30  50
KINGSVILLE        32  44  38  47  36  /  30  10  20  50  60
NAVY CORPUS       35  44  42  49  37  /  30  10  20  50  60

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WARNING FROM 3 AM TO 8 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     WIND CHILL ADVISORY FROM 1 AM TO 9 AM CST THURSDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY FROM 6 AM TO 10 AM CST THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

&&

PZ/83...SHORT TERM
JV/71...LONG TERM
Hazardous weather outlook, Jan 7, 5:45 AM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
545 AM CST WED JAN 7 2015

TXZ229>234-239>247-081145-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
545 AM CST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS IN THE LOWER 20S ARE EXPECTED LATE TONIGHT ACROSS MOST
OF SOUTH TEXAS...AND A WIND CHILL ADVISORY IS IN EFFECT THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FREEZE WARNING IS IN EFFECT FOR PORTIONS OF SOUTH TEXAS AROUND
DAYBREAK THURSDAY MORNING. FREEZING TEMPERATURES WILL END BY MID
MORNING THURSDAY FOR MOST PORTIONS OF DUVAL...JIM
WELLS...MCMULLEN...LIVE OAK...BEE...SAN PATRICIO...
REFUGIO...CALHOUN...GOLIAD AND VICTORIA COUNTIES.

WIND CHILLS IN THE LOWER 20S ARE EXPECTED EARLY THURSDAY
MORNING...WITH WIND CHILLS IN THE 20S ONCE AGAIN EXPECTED FRIDAY
NIGHT AND SATURDAY MORNING OVER MOST OF SOUTH TEXAS.

NEAR FREEZING TEMPERATURES LATE FRIDAY NIGHT AND SATURDAY
MORNING...ALONG WITH AREAS OF RAIN COULD PRODUCE SOME PATCHY LIGHT
FREEZING RAIN OR DRIZZLE OVER THE NORTHERN PORTIONS OF SOUTH
TEXAS...GENERALLY NEAR AND NORTH OF A COTULLA TO THREE RIVERS TO
VICTORIA LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-081145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
545 AM CST WED JAN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR THE NEARSHORE AND COASTAL WATERS
THIS AFTERNOON AND TONIGHT DUE TO VERY STRONG NORTH
WINDS AND ELEVATED SEAS. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT
FOR THE LOCAL BAYS AND WATERWAYS THROUGH THIS TIME AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GALE CONDITIONS WILL CONTINUE INTO THURSDAY MORNING ACROSS THE
NEARSHORE AND COASTAL WATERS. SMALL CRAFT ADVISORY CONDITIONS FOR
HIGH SWELLS ARE EXPECTED TO END OVER THE GULF WATERS BY THURSDAY
NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN FRIDAY
THROUGH MUCH OF SUNDAY OVER THE GULF WATERS...AND FOR THE BAYS
FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LK/GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 9:12 PM CSTGale WatchCRP6 hr
Jan 6, 9:12 PM CSTSmall Craft AdvisoryCRP39 hr
Jan 7, 3:39 AM CSTGale WarningCRP24 hr
Jan 7, 3:50 AM CSTWind Chill AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more29 hr
Jan 7, 4:30 AM CSTFreeze WarningCRPBee, Calhoun, Duval, Goliad, Jim Wells, Kleberg and 8 more28 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.